# SDR SWAA2025011385227

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 56,551 hours, 34,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUARD ON EMERGENCY LIGHT SWITCH INOP<[01] REMOVED AND REPLACED GUARD IN REF TO SIP
